# SDR CA080207006

- Difficulty date: January 29, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,246 hours
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 230360801
- Condition: Misinstalled
- Location: Fuel System
- Part time: 30,784 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE FUEL LINES WERE FOUND NOT TO BE CORRECTLY INSTALLED IAW AMM 73-10-08-401.  TUBES , FUEL SYS, REMOVAL / INSTALLATION.   AFFECTIVITY: ON AC ALL - DATE: EEP 01/02 (P).  THIS HAS RESULTED IN (3) OF THE (4) ENGINES FUEL LINES TO CHAFE WITH THE ENG INLET ANTI-ICE AIR SUPPLY TUBE. ONE OF THE ENGINE FUEL LINES WAS CHAFED THROUGH AND WAS ALLOWING FUEL TO LEAK OUT. (TC NR 20080207006)
